# SDR CALA9600655

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 959-979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD SKIN DOUBLER AT STA 959 TO 979, LONGERONS 47R AND 46R CORRODED.  THE SKIN DOUBLER WAS REPAIRED IAW ECRA 5330-02397.
